# SDR 9JLA2012101904409

- Difficulty date: July 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,524 hours, 1,138 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 080942009
- Part serial: SW08442
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RT WING FUEL QUANITITY INTERMITTENTLY SHOWS DASHES ON THE INDICATOR.  THE RT WING FUEL WIRE HARNESS WAS REMOVED AND A NEW HARNESS WAS INSTALLED.  FUNCTIONAL CHECKED SATISFACTORY.
